# SDR DALA1105789864

- Difficulty date: January 24, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Chafed
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PNL 62 FASTENER HOLES ELONGATED, CHAFED AND BROKE OUT. ORIG MATERIAL THICKNESS .025 IAW SRM 53-23-0.   MATERIAL LOSS MAXIMUM .009 MATERIAL REMAINING .016 IAW SRM 53-01, FIG 1.  RECEIVED MATERIAL FOR WEB AND HAT CHANNEL IAW DWG 9957919.  DRILLED WEB AND CHANNELS IAW SRM 51-10-2 AND 51-10-4. INSTALLED LOCATED WEB AND CHANNELS IAW DWG 9957919 & ER/A 488723-14 REV ORIGINAL.     REQUIRED INSP COMPLETED BY Q948.
